MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MINIBORE PRESSURE RATED EXT, IV CNNCTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MINIBORE PRESSURE RATED EXT, IV CNNCTOR; INTRAVASCULAR ADMINISTRATION SET
Model Number MZ5301
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Fda device problem code(s): 1354.Fda patient problem code(s): 2199.
 
Event or Problem Description
It was reported that the minibore pressure rated ext, iv cnnctor experienced leakage.The following information was provided by the initial reporter: material no.: mz5301.Batch no.: 19035723.Nurse called to advise that lot #19035723 is leaking at the max zero or blue part when it is connected to the cadd or gravity tubing.
 
Event or Problem Description
It was reported that the minibore pressure rated ext, iv cnnctor experienced leakage.The following information was provided by the initial reporter: material no.: mz5301, batch no.: 19035723.Nurse called to advise that lot #19035723 is leaking at the max zero or blue part when it is connected to the cadd or gravity tubing.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval?: yes.D.10.Returned to manufacturer on: 9/29/2020.H.6.Investigation: 14 unopened maxzero extension sets, material # mz5301, lot # 19035723 was received by the customer for investigation.The samples were visually inspected and then tested for evidence of leakage.No defect was observed.The customer's complaint of leakage at the maxzero could not be verified and a root cause could not be determined.A device history record review for model mz5301 lot number 19035723 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A trend for the maxzero leakage issue has been identified for this product line.We have funded a project, capa#463557 to improve manufacturing processes and prevent future occurrences of this type.As part of the action plan, changes to the manufacturing machinery and process controls have been implemented.H3 other text : see h.10.

Brand Name
MINIBORE PRESSURE RATED EXT, IV CNNCTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10632445
Report Number9616066-2020-20007
Device Sequence Number14260978
Product Code FPA
UDI-Device Identifier50885403230545
UDI-Public50885403230545
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/09/2022
Device Model NumberMZ5301
Device Catalogue NumberMZ5301
Device Lot Number19035723
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2020
Initial Date Received by Manufacturer 09/15/2020
Supplement Date Received by Manufacturer10/15/2020
Initial Report FDA Received Date10/05/2020
Supplement Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;